# SDR SWAA2023101802748

- Difficulty date: September 21, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N8551Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36951
- Aircraft time: 19,763 hours, 9,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H BAFFLE UNDER TRANSITION ANGLE AT STA E TO STA F CRACKED.<[01] REMOVED AND INSTALLED NEW BAFFLE PER SRM 51-40-02.;[02] INSPECTED AS REQUIRED. FOR CLARIFICATION BAFFLE REPLACEMENT AT STA. 500E-500F
